# SDR AWXA200401424

- Difficulty date: December 3, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 55,368 hours, 39,138 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Delaminated
- Location: Aileron Tab
- Component: Aileron Tab
- Component part number: 654645522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK THE RT AILERON TAB WAS FOUND SEPARATING AT THE TRAILING EDGE 22.5 INCHES FROM THE OUTBOARD END, WBL 456.25 - WBL 458.75.  MAINTENANCE PERFORMED BOND REPAIR ON RT AILERON TAB TRAILING EDGE IAW B737-300 SRM 51-70-06 FIG 13.
